Common "Tadalafil" queries answered by top doctors | iCliniq

Tadalafil

Tadalafil is commercially available as pills which are used to treat sexual dysfunction in men like erectile dysfunction (impotence). It is also used to relieve the symptoms of benign prostatic hyperplasia (enlarged prostate). Tadalafil increases the blood flow to the penis, thus helps a man to get and keep an erection.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can masturbation addiction result in lost interest in sex?

Query: Hi doctor,I am 37 years old, married and having two kids. My daughter is 8 years old and son is 4.6 years. I got married 9 years before. For the last 2 to 3 years that is after my second baby I am facing issue in our sexual relationship. I have lost desire, lack of interest, low libido, erectile dys...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hi, Welcome to icliniq.com. Masturbation does not cause any adverse effects on potency. If you are enjoying masturbation, then no need to worry. This also proves that you have libido, but you are not much enjoying sexual intercourse. You have to find ways to enjoy sexual intercourse. Spend a ...  Read Full »

I am experiencing erectile dysfunction. Please suggest.

Query: Hello doctor,I am a 50-year-old male. I have been a diabetic for more than 20 years. I am taking insulin injections and tablets for diabetes. Due to this, I have been affected by erectile dysfunction for one year. My physician advised Tfil 20 tablets. Initially, I had good results. But I find it is ...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. I can understand your concern. If you are not getting good results with 20 mg tablets, then I would advise you to take 5 mg tablets regularly for at least four weeks. Consult your specialist doctor, discuss with him or her and take the above medicine with their cons...  Read Full »

What is the remedy for poor erection on one side?

Query: Hello doctor, I think I have a certain level of erectile dysfunction. My penis becomes hard but only from the left side and refrains from staying erect. What is the remedy for this situation?  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. I can understand your concern. If there is poor erection on one side then this cannot be ignored. This could be due to some vascular issues. Have you got any injury during sexual intercourse in the recent past? Or sudden bending during masturbation? Is there any hist...  Read Full »

How can I wean from Veniz XR safely without withdrawal symptoms?

Query: Hi doctor, I am a 23 year old male. Currently, I am taking 225 mg Veniz XR for depression. I am taking it for the past 6 years. My problem is ED. For the past one year, I am suffering from erectile dysfunction. Please suggest me some medicine. I am unmarried. Can I use Sildenafil for one night stan...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. Yes, drugs like Sildenafil or Tadalafil can be used on SOS basis (as and when required). These drugs if used about half to one hour before intercourse can help to improve the erection and will make hard erection.Veniz XR (Venlafaxine) can increase adrenergic output and...  Read Full »

I am unable to get erection during intercourse. Please help.

Query: Hello doctor, I am a 26-year-old male with a weight of 85 kg and a height of 5 feet 10 inches. Recently, I was not able to get an erection while doing sex and was also ejaculating very soon. This happened two days ago with my current partner while we were having sex for the first time and also with ...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. Poor erection in most individuals occurs due to psychological reasons. But sometimes hormonal issues, diabetes, hypertension also worsen the problem. Did you get yourself checked for serum testosterone, prolactin, and blood sugar levels? Do you have any other associ...  Read Full »

I am unable to sustain my erection for long. Why?

Query: Hi doctor, I am getting erection, but it gets disappear in a few seconds during intercourse. I also feel that my erection is not 100% hard. I do not get a full erection without blowjob. I have been having this problem since last two years. I have one kid and I do not have any issue with my sperm cou...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. There is no specific grading of erection. If you are having erections, then in my opinion, there is no organic problem of your erection.To remove doubt, you can go for serum prolactin and testosterone. Both these investigations will rule out any hormonal cause of the p...  Read Full »

Why does my boyfriend lose his erection while penetrating for sexual intercourse?

Query: Hello doctor, I am in a relationship with a really great guy. We started having sex in the past month and are having some issues. He has no trouble getting an erection, but it stops once he is inside me. He is totally into me, tells me I am not doing anything wrong, and is extremely attracted to me....  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. Since he is getting erections but is losing during penetration, this rules out any physical issue. The issue is due to psychological reasons, and this should be corrected. Try to spend more time in foreplay, and do not just jump to penetration. For some time, he can ta...  Read Full »

Do mild venous incompetence in penis require any treatment?

Query: Hi doctor, I am suffering from erectile dysfunction. I had a few tests recently. I had a blood test to check male hormone profile and the result is as follows. Testosterone 1.77 ng/mL (range 2.70-10.20 ng/mL), FSH 3.78 mlU/mL (range 1.7-12.0 mlU/mL), LH 3.24 mlU/mL (range 2.0-12.0 mlU/mL) and TSH...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. I can understand your concern and would like to tell you that though there is problem, but that can be corrected. There is no need to worry. Your testosterone is low and this could be the reason for low sex drive. This can be treated by testosterone injection by a good...  Read Full »

Can you give some medicines for erectile dysfunction?

Query: Hello doctor, I am a 37-year-old married man, who has two kids. I am experiencing erectile dysfunction from the last few years. I used to have sex thrice every week, but now, it has come down to once a week. I do not get hard erections. As a result, I am not able to satisfy my partner. I went to a d...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. I can understand your concern. In most men, erectile dysfunction occurs due to underlying anxiety and stress. You have tried Nano Leo (active salts) already and the problem is persisting. In such a situation, I suggest you get your serum testosterone and prolactin ...  Read Full »

May I know whether my workaholic nature affect my sexual activity?

Query: Hi doctor, I am using Nano Leo Total. I want to improve my sexual activity a lot. How can I do it? I am happy, and I am not in a depression. I feel very normal. But I am workaholic, and I work very hard for a long time. Does it have an impact on my sexual activity? Please suggest me.  Read Full »


Dr. Seikhoo Bishnui

Answer: Hi, Welcome to icliniq.com. A busy life will not have an impact on sexual life, though it adds to fatigue, at the same time, workaholic maturity increases with confidence. Consider taking either Sildenafil or Tadalafil. Tadalafil is long-acting, and it is best suited. You can keep taking the drug ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.